RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 1, Pages 78–84 (Mi tmf3705)  

This article is cited in 2 scientific papers (total in 2 papers)

New conservation laws in strong interactions in the framework of ladder $U(6,6)$-symmetry

I. S. Vaklev, S. B. Drenska, M. I. Ivanov, A. B. Nikolov


Abstract: A class of strong interactions is studied for which $K$ mesons participate in all the reactions and decays. It is shown that in such processes the usual conservation laws are augmented by a further two; namely, $\mathbf N^2$ and $(\mathbf S+\mathbf I)^2$, where $\mathbf N$ is the normal spin, $\mathbf S$ is the strangeness spin and $\mathbf I$ is the orbital angular momentum, are conserved. The investigation is made by means of the classification scheme for hadrons proposed by the same authors in other papers. In addition, on the basis of this scheme an additional parity, which is conserved in all strong interactions, is introduced.

Full text: PDF file (966 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:1, 677–681

Bibliographic databases:

Received: 16.07.1973

Citation: I. S. Vaklev, S. B. Drenska, M. I. Ivanov, A. B. Nikolov, “New conservation laws in strong interactions in the framework of ladder $U(6,6)$-symmetry”, TMF, 20:1 (1974), 78–84; Theoret. and Math. Phys., 20:1 (1974), 677–681

Citation in format AMSBIB
\Bibitem{VakDreIva74}
\by I.~S.~Vaklev, S.~B.~Drenska, M.~I.~Ivanov, A.~B.~Nikolov
\paper New conservation laws in strong interactions in the framework of ladder $U(6,6)$-symmetry
\jour TMF
\yr 1974
\vol 20
\issue 1
\pages 78--84
\mathnet{http://mi.mathnet.ru/tmf3705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468757}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 1
\pages 677--681
\crossref{https://doi.org/10.1007/BF01038759}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3705
  • http://mi.mathnet.ru/eng/tmf/v20/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Vaklev, S. B. Drenska, S. I. Zlatev, M. I. Ivanov, A. B. Nikolov, “Complete ladder sets for $U(6, 6)$”, Theoret. and Math. Phys., 24:3 (1975), 855–861  mathnet  crossref  mathscinet  zmath
    2. I. S. Vaklev, S. B. Drenska, M. I. Ivanov, A. B. Nikolov, “Admissible complete sets in ladder $U(6,6)$-symmetry”, Theoret. and Math. Phys., 29:3 (1976), 1162–1166  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:62
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021